# SDR 2021FA0000375

- Difficulty date: December 11, 2021
- Submitted: December 11, 2021
- Operation: General aviation
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 0079
- Aircraft time: 4,702 hours, 3,070 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Frame
- Part number: 741313359
- Condition: Cracked
- Location: Zone 100
- Part time: 4,702 hours, 3,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL WELL FRAME CRACK DAMAGE FS. 75  ACCOMPLISHED FIELD REPAIR SR-680A-ATA53-25890 REV - DATED 06/01/2020 FAA FORM 8100-9 STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75
